Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Body building, hemo-rage, loss of erection

Hello I recently began body building again and I don t smoke or drink but have tried a pre workout supplement called hemo-rage. Since I have, I have been experiencing loss of erection which is unusual for me as I usually can t stop getting them, I have a very high sex drive. It s very upsetting, as when intimate with my partner I cannot sustain or sometimes achieve an erection. It isn t anxiety , I am very comfortable with her but I think it might be this supplement. After training my penis is smaller too.
Asked On : Thu, 15 Mar 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your details. You started body building training and that is the correct answer to your question. Also you cannot rule out anxiety. Body needs energy to do its day to day functions. You started body building and the energy is being spent on that front and therefore your body struggles to adjust energy for other activities such as sex or masturbation. Almost every body builder faces this problem. Your supplement has nothing to do with this. Your penis has not become smaller. The training schedule made you anxious about your sexual performance and now you feel all these. Means all these problems are just in your mind. Forget it. But body building and sex go hand in hand only if you have enough energy. Distribute your energy wisely.

Hope this answers your query. Available for further sexology clarifications.
Good luck.
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor